# SDR AWXA960548

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Chafed
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7806 - DURING ROUTINE SCHEDULED C-10 MAINTENANCE CHECK, FOUND APU DOOR INNER SKIN CHAFED THROUGH 50 PERCENT. REPAIRED DOOR IAW, SRM 52-00-01.  (M)
